# SDR DLM88030071

- Difficulty date: January 17, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 28,424 hours, 22,086 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Part number: 591214186
- Condition: Cracked
- Location: Fs 1474
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / VERTICAL STAB TO FUSELAGE ATTACH ANGLE :         CRACK REPAIR                                                THE LH VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE WAS     FOUND CRACKED IN THE HORIZONTAL FLANGE AT CANT STA 1474.    THE CRACK WAS ROUTED OUT OF THE FLANGE AND REPAIRED WITH A  STEEL REPAIR ANGLE PER ER/A 384458-14, REV A.
